# SDR QXEA9801180

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Dented
- Location: Ws 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN PLANE FAIRING WEB RIGHT-HAND LOWER WING APPROXIMATELY STATION 1800.  REPAIRED IAW HORIZON AIR EA 4-57-138.
